



KAIST

Hosted by

AEJEON METROPOLITAN CITY

eyond leading technology KIAT

Organized by iTTP



Sharing COVID-19 Response Systems & ICT Convergence Technologies for Global Cooperation

### 2020. **9.10<sup>Thu</sup> ~ 11<sup>Fri</sup>**

Daejeon Convention Center, Grand Ballroom Hall 201

YouTube 'kaist gccw'

KAIST GCC (Global Commercialization Center) invites global partners to partake in the effort to respond to the rapid changes in the Post COVID-19 era.

The theme 'Sharing COVID-19 Response Systems & ICT Convergence Technologies for Global Cooperation' strives to provide diverse response strategies to the globally impending problems caused by the pandemic. Introductions of emerging technologies and discussions on critical business strategies revolve around the topics of 1) K-Quarantine and global cooperation network, 2) Changes in technological and industrial environments, and 3) ICT Convergence Technologies for Green New Deal. Designing an international collaborative network and providing online and offline environment for technology exchange will greatly assist in the development of an international business strategy against COVID-19.

We look forward to the opportunity to build a mutually beneficial relationship through 2020 GCCW. We are grateful to all the speakers and participants, domestic and international, for dedicating time and effort to attend and support this event.

# program

Opening Session	13:00 ~ 13:10 (10min)	<b>Opening Address</b> <b>Prof. Mun-Kee Choi, Director of KAIST GCC</b> (Global Commercialization Center)
13:00 ~ 14:00	13:10 ~ 14:00 (50min)	Keynote Speech: Biohealth Strategies of Korea in Post-Corona Era Prof. Kyung Sun, Korea University Medical Center
Session 1 : K-Quarantine and Global Cooperation against COVID-19 14:00 ~ 17:30	14:00 ~ 15:00 (60min)	Rapid Response System and Global Cooperation against COVID-19 (Panel Discussion)
		Moderator: Prof. Kyung Sun, Korea University Medical Center
		<ul> <li>Hyun Chul Kim, Director of Dept. of R&amp;D Strategy of KHIDI (Korea Health Industry Development Institute)</li> </ul>
		• Youn Hee Choi, Senior Research Fellow of KIET (Korea Institute for Industrial Economics & Trade)
		<ul> <li>Hyeon Joo Oh, Former Director General of Medical Device Evaluation Dept. of MFDS(Ministry of Food and Drug Safety)</li> </ul>
		<ul> <li>Ashok Pandey, Distinguished Scientist of CSIR-Indian Institute of Toxicology Research, India</li> </ul>
		• Christian Marin-Muller, CEO of Speratum, Costa Rica
	15:00 ~ 15:30 (30min)	Rapid Response System Solutions from Industry
		Moderator: Prof. Kyung Sun, Korea University Medical Center
		• <b>Soyoun Kim,</b> CEO of PCL, Inc., 'Total Solution for COVID-19 Diagnosis : Lesson from Multiplex High Risk Virus Screening'
		• Je-Yoel Cho, CEO of PROTANBIO Inc., 'COVID-19 Rapid Kits for Diverse Rapid Purpose'

**n**/1**n** 

## DAY 1 9/10

15:30 ~ 15:50 (20min)

Break time

		Korea's COVID-19 K-Quarantine Solutions (Panel Discussion)
		Moderator: Prof. Byung-Hwan Hyeon, Daejeon University
		• Pil Jae Maeng, President of BioHA(Bio-Healthcare Association)
Session 1 : K-Quarantine and Global Cooperation against COVID-19	15:50 ~ 16:30 (40min)	<ul> <li>Choong-Min Ryu, Associate Director of KRIBB (Korea Research Institute of Bioscience &amp; Biotechnology)</li> </ul>
		<ul> <li>Joo Shil Lee, Head Officer of GFID (Government-wide R&amp;D Fund for Infections Diseases Research)</li> </ul>
		• Dae Sik Lee, Principal Researcher of ETRI (Electronics and Telecommunications Research Institute)
14:00 ~ 17:30		K-Quarantine Solutions from Industry
		Moderator: Prof. Byung-Hwan Hyeon, Daejeon University
		• David Friedman, Head of International Business of GT SCIEN Co., Ltd., 'COVID-19 Testing New Normal: The Smart Testing Booth'
	16:30 ~ 17:30 (60min)	• Benjamin Jeongwon Ryu, CEO of HEALCERION Co., Ltd., 'Wireless Hand-Held Ultrasound for COVID-19'
		<ul> <li>Youbong Lim, CEO of Plasmapp Co., Ltd., 'High-Speed Low-Temperature Sterilization for Medical Application'</li> </ul>
		<ul> <li>Seungrag Lee, Dept.Leader of KBIO (Osong Medical Innovation Foundation), 'Development of Patient Healthcare Monitoring and Tracking System'</li> </ul>

### DAY 2 9/11 Responding to Post COVID-19 Changes in Startup. Investment and

Session 2 : Industrial Environment Changes in Post COVID-19	09:00 ~ 10:30 (90min)	Industrial Environments I (Region of the Americas)
		Moderator: Y.J. Park, Former Director of Korea IT Cooperation Center Hanoi (NIPA)
		<ul> <li>Ian Hughes, Program General Manager of Global Innovation Lab Texas Global, The University of Texas at Austin, US, 'GIL(Global Innovation Lab) Korea Overview'</li> </ul>
		<ul> <li>Glenn Robinson, Interim Director of Global Innovation Lab Texas Global, The University of Texas at Austin, US, 'Some Advice for Start-Ups in Preparation for Global Market Entry'</li> </ul>
		• <b>Richard Amato,</b> Clean Energy Director of Austin Technology Incubator Texas Global, The University of Texas at Austin, US, 'Deep Tech, Deep Engagement, Deep Impact'
		<ul> <li>Juan Carlos Suárez D, Director of Legal Office of Innovation and Intellectual Property, Universida El Bosque, Columbia, 'Changes in Startup, Investment and Industrial Environments in Colombia'</li> </ul>
		• <b>Diego Serebrisky,</b> Co-founder & Managing Partner of Dalus Capital, Mexico, 'Opportunities in Latin America'
	10:30 ~ 10:40 (10min)	Break time
09:00 ~ 12:00		Break time Responding to Post COVID-19 Changes in Startup, Investment and Industrial Environments II (Region of the Europe & Korea)
		Responding to Post COVID-19 Changes in Startup, Investment and
	(10min)	Responding to Post COVID-19 Changes in Startup, Investment and Industrial Environments II (Region of the Europe & Korea)
		<ul> <li>Responding to Post COVID-19 Changes in Startup, Investment and Industrial Environments II (Region of the Europe &amp; Korea)</li> <li>Moderator: Y.J. Park, Former Director of Korea IT Cooperation Center Hanoi (NIPA)</li> <li>Payton Kim, CEO of Mirae Holding Company, 'Venture Funding through the Pandemic'</li> <li>Heeyoon Lee, Director of SparkLabs, 'COVID-19 Impact on Investments in Korea'</li> </ul>
	(10min) 10:40 ~ 12:00	<ul> <li>Responding to Post COVID-19 Changes in Startup, Investment and Industrial Environments II (Region of the Europe &amp; Korea)</li> <li>Moderator: Y.J. Park, Former Director of Korea IT Cooperation Center Hanoi (NIPA)</li> <li>Payton Kim, CEO of Mirae Holding Company, 'Venture Funding through the Pandemic'</li> </ul>

## DAY 2 9/11

Session 3 : ICT Convergence Technologies for Green New Deal 14:00 ~ 16:00	14:00 ~ 15:50 (110min)	<ul> <li>Jason Baik, CEO of BlueSignal Corporation, 'Example of the Using AI Technology in the Intelligent Transportation System'</li> </ul>
		<ul> <li>Jae-eun Lee, CEO of Bitsensing Inc., 'Radar Technology for Smart Cities and Autonomous Driving'</li> </ul>
		• Peter Hyun, Director of APACK, Inc., 'Smart Street Lighting & Control System'
		<ul> <li>Harsh Durga Tiwari, R&amp;D Senior Engineer of ModernTec Corp. Ltd., 'ModernTec EV Chargers: Paving New Path for Green Energy Charging'</li> </ul>
		<ul> <li>Chang-sub Won, CTO of Scotra, 'The Trend of Floating PV'</li> </ul>
		<ul> <li>Young Dug Kim, CEO of THE. WAVE. TALK, 'IoT Water Sensor, IVD Bacterial Sensor'</li> </ul>
		• Sanghoon Cha, CEO of WI.Plat, 'Intelligent Water Leakage Management Service'
_		
	15:50 ~ 16:00 (10min)	Break time
Closing	16:00 ~ 16:50 (50min)	Keynote Speech: Introduction to K-New Deal Plan Gyu Taek Lee, Managing Director of Emerging Industry of OSP
Session	(0 01111)	(Office of Strategic R&D Planning)

### ICT Convergence Technology Solutions for Green New Deal

#### Moderator: Prof. Myeong-Cheol Park, KAIST BTM (Business and Technology Management)



KAIST kaist.ac.kr

KAIST CC

